Patient :I started my period on the 9th of April, and on the 12th it suddenly stopped. Once it stopped, my vulva became very itchy and swollen, my husband and I had sex that night, thinking it is probably a yeast infection and would get treatment in the morning. The next day I used the monistat cream and went to the tanning bed. I used the monistat 1 before going to bed, and in the morning, I have 3 small bumps on either side of my vagina. (Sometimes I break out from the tanning bed and have to take a week off, this was my first day back in over a week) Is it possible this is all poor timing, and should I wait for the monistat to work? Or follow up with my dr immediately!? Thanks
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.